|HIV/Hep-c thyroid problems?
Jan 29, 2004
im HIV / hep-c and on meds for 3 weeks now. Since my diagnoses in June 03, i have gained about 10-15lbs and cant seem to lose it. Im not fat, but my 6-pak is no longer visable. I still work out and have even added an extra session. Im just not sure if this is from a change in diet or if i might have a thyroid problem from HIV or Hep-c. Is there such a relation ? or do i just need to fine-tune my diet?
| Response from Dr. Dieterich
I assume you are on HIV meds not HCV meds. You might want to ask your MD to check your insulin level. Particualarly if you are on a protease inhibitor. That can be changing your body shape. In addition, HCV also causes insulin resistance and can cause the same things to happen to your body. You might want to consider treating your HCV too! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.